Skip to Main content Skip to Navigation
Journal articles

Random walk in quasi-periodic random environment

Abstract : We consider a one-dimensional random walk with nite range in a random medium de- scribed by an ergodic translation on a torus. For regular data and under a Diophantine condition on the translation we prove a central limit theorem with deterministic centering.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download
Contributor : Julien Brémont Connect in order to contact the contributor
Submitted on : Monday, February 25, 2013 - 10:41:06 AM
Last modification on : Saturday, January 15, 2022 - 4:14:33 AM
Long-term archiving on: : Sunday, April 2, 2017 - 4:56:00 AM


Files produced by the author(s)


  • HAL Id : hal-00794132, version 1


Julien Brémont. Random walk in quasi-periodic random environment. Stochastics and Dynamics, World Scientific Publishing, 2009, 9 (1), pp.47-70. ⟨hal-00794132⟩



Les métriques sont temporairement indisponibles